could you please help me,
for the past few days, i have been having dizzy spells with heart palpitations and increased heart rate, my vision changes when i walk and get these spells, my lips will go numb for a few seconds, i also will have some minor chest pain, shortness of breath, shoulder pain in the left and right shoulders. my doctor wants to put me on a holtor monitor for 1 month, i don't feel good, should i make another appointment with my doctor for this and what do you think it could be? it would be greatly appreciated.
A 30-day event monitor (or Holter monitor) is used to determine whether there is any unusual arrhythmias that can be causing symptoms such as dizziness and palpitations. In a patient with symptoms such as yours, I would recommend my patients wear one until at least these episodes can be captured.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.